# SDR 96ZZZX71

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66172
- Make and model: Cessna 150M
- Aircraft serial: 15075893
- Engine: Cont O200A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Quick Drain
- Condition: Failed
- Location: Engine Oil
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COMPONENTS FELL OUT OF THE OIL QUICK-DRAIN.  SUBMITTER SUGGESTS RE-DESIGN SO IT CANNOT HAPPEN AGAIN.
